# SDR SIMA2011313008

- Difficulty date: November 9, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 22,712 hours, 20,075 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 337000271
- Part serial: 51618D1
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE BAGGAGE FIRE BOTTLE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERIVCE.  REMOVED AND REPLACED THE BAGGAGE HIGH RATE FIRE BOTTLE IAW AMM 26-23-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
